The class group of Zp-extensions over totally real number fields

    Research output: Contribution to journalArticle

    11 Citations (Scopus)

    Abstract

    Let p be an odd prime. We shall give a criterion for p-divisibility of the class number of the n-th layer of a Zp-extension over a certain totally real number field by means of the value of the p-adic zeta function. We shall also discuss the capitulation in such a Zp-extension and a sufficient condition for the Iwasawa λ-and μ-invariants of it to vanish.

    Original languageEnglish
    Pages (from-to)431-435
    Number of pages5
    JournalTohoku Mathematical Journal
    Volume49
    Issue number3
    Publication statusPublished - 1997 Sep

    Fingerprint

    Class Group
    Number field
    Divisibility
    Class number
    P-adic
    Riemann zeta function
    Vanish
    Odd
    Invariant
    Sufficient Conditions

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    The class group of Zp-extensions over totally real number fields. / Ozaki, Manabu.

    In: Tohoku Mathematical Journal, Vol. 49, No. 3, 09.1997, p. 431-435.

    Research output: Contribution to journalArticle

    @article{54c3299cc50240edbff6f0f36128792c,
    title = "The class group of Zp-extensions over totally real number fields",
    abstract = "Let p be an odd prime. We shall give a criterion for p-divisibility of the class number of the n-th layer of a Zp-extension over a certain totally real number field by means of the value of the p-adic zeta function. We shall also discuss the capitulation in such a Zp-extension and a sufficient condition for the Iwasawa λ-and μ-invariants of it to vanish.",
    author = "Manabu Ozaki",
    year = "1997",
    month = "9",
    language = "English",
    volume = "49",
    pages = "431--435",
    journal = "Tohoku Mathematical Journal",
    issn = "0040-8735",
    publisher = "Tohoku University, Mathematical Institute",
    number = "3",

    }

    TY - JOUR

    T1 - The class group of Zp-extensions over totally real number fields

    AU - Ozaki, Manabu

    PY - 1997/9

    Y1 - 1997/9

    N2 - Let p be an odd prime. We shall give a criterion for p-divisibility of the class number of the n-th layer of a Zp-extension over a certain totally real number field by means of the value of the p-adic zeta function. We shall also discuss the capitulation in such a Zp-extension and a sufficient condition for the Iwasawa λ-and μ-invariants of it to vanish.

    AB - Let p be an odd prime. We shall give a criterion for p-divisibility of the class number of the n-th layer of a Zp-extension over a certain totally real number field by means of the value of the p-adic zeta function. We shall also discuss the capitulation in such a Zp-extension and a sufficient condition for the Iwasawa λ-and μ-invariants of it to vanish.

    UR - http://www.scopus.com/inward/record.url?scp=0031285634&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0031285634&partnerID=8YFLogxK

    M3 - Article

    AN - SCOPUS:0031285634

    VL - 49

    SP - 431

    EP - 435

    JO - Tohoku Mathematical Journal

    JF - Tohoku Mathematical Journal

    SN - 0040-8735

    IS - 3

    ER -